# SDR DALA2017071205480

- Difficulty date: July 12, 2017
- Submitted: July 17, 2017
- Operation: Air carrier
- Aircraft: N712TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 27624
- Aircraft time: 74,054 hours, 20,452 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Dirty
- Location: L2 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR DISARM LEVER CANNOT BE MOVED FROM ARMED.  FOUND TRASH UNDERNEATH THE SLIDE, REMOVED TRASH. SYSTEM TEST PASSENGER DOOR ESCAPE SLIDE PERFORMED IAW AMM 25-66-01-206-041, WORKED PROPERLY.
